# SDR SWAA2022013157334

- Difficulty date: December 31, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT; RIGHT TRANSITION CORROSION AROUND FASTENER HOLE AT STA.727E+15. ; / [01] INSPECTED.; [02] REMOVED AND REPLACED AFT CARGO R/H TRANSITION FROM STA. 727 TO STA. 767 PER SRM 51-40-02
